# SDR DALA2017070405178

- Difficulty date: July 3, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL COUNTERSINKS OUT OF LIMITS ON REMOVABLE LEADING EDGE AT VERTICAL STABILIZER.   REPAIRED IAW SERVICE GENERAL REPAIR DRAWING SG 95550001 REV ORIGINAL.
